Математические заметки
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2017, том 101, выпуск 4, статья опубликована в англоязычной версии журнала (Mi mz11620)  

Статьи, опубликованные в английской версии журнала

Remarks on Number Theory and Thermodynamics Underlying Statistical Distributions in Languages

V. P. Maslov

National Research University Higher School of Economics, Moscow, Russia

Аннотация: In the paper “The relationship between the Fermi–Dirac distribution and statistical distributions in languages” (This issue of “Math. Notes”), the Bose–Einstein and Fermi–Dirac distributions are considered in connection with frequency distributions in languages in the context of the author's approach to thermodynamics and number theory problems. The present article presents certain clarifications of certain notions used in that approach, in particular, the identity of particles, the Poisson adiabat, the matching of number theory formulas with those given by the Bose–Einstein distribution, nonstandard analysis, and others.

Ключевые слова: number of degrees of freedom, Bose–Einstein distribution, Fermi–Dirac distribution, number theory, Poisson adiabat, regularization.


Англоязычная версия:
Mathematical Notes, 2017, 101:4, 660–665

Реферативные базы данных:

Тип публикации: Статья
Поступило: 26.12.2016
Язык публикации: английский

Образец цитирования: V. P. Maslov, “Remarks on Number Theory and Thermodynamics Underlying Statistical Distributions in Languages”, Math. Notes, 101:4 (2017), 660–665

Цитирование в формате AMSBIB
\Bibitem{Mas17}
\by V.~P.~Maslov
\paper Remarks on Number Theory and Thermodynamics Underlying Statistical Distributions in Languages
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 660--665
\mathnet{http://mi.mathnet.ru/mz11620}
\crossref{https://doi.org/10.1134/S0001434617030233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600023}
\elib{https://elibrary.ru/item.asp?id=29492204}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018856411}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11620

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:137
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021